Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 21, NWS Duluth, MN

May 31, 2013Saint Louis County, Minnesota; Douglas County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at May 31, 2013, 3:47 PM CDT for Saint Louis County, Minnesota; Douglas County, Wisconsin. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 3:47 PM CDT (20:47 UTC)
Expired
May 31, 2013, 4:15 PM CDT
In force
28 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Saint Louis County, MN, Douglas County, WI

The radar

The Duluth radar (KDLH), 22 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:50 PM CDTHAIL 0.25Duluth, MN
May 31, 4:14 PM CDTMARINE TSTM WIND 48Duluth, MNMEASURED AT SKY HARBOR AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:35 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS53 KDLH 312047
SVRDLH
MNC137-WIC031-312115-
/O.NEW.KDLH.SV.W.0021.130531T2047Z-130531T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
347 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
  NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 415 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAFFEY...
  AND MOVING NORTH AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATTISON STATE PARK AT 355 PM.
  OLIVER AND SOUTH RANGE AROUND 400 PM CDT.
  NEW DULUTH AROUND 405 PM CDT.
  SUPERIOR AND WEST DULUTH AROUND 410 PM CDT.
  DULUTH AND CHESTER PARK DULUTH AROUND 415 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GARY NEW DULUTH...MORGAN
PARK...SMITHVILLE...RIVERSIDE...NORTON PARK...FAIRMOUNT...IRVING...
SPIRIT VALLEY...BAYVIEW HEIGHTS AND ONEOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4640 9229 4655 9230 4689 9218 4685 9197
      4684 9197 4678 9207 4672 9202 4669 9193
      4636 9209
TIME...MOT...LOC 2044Z 195DEG 35KT 4647 9218

HAIL...1.50IN
WIND...<50MPH

$$

CLC
2 follow-up statements
082 
WWUS53 KDLH 312107
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
407 PM CDT FRI MAY 31 2013

MNC137-WIC031-312115-
/O.CON.KDLH.SV.W.0021.000000T0000Z-130531T2115Z/
ST. LOUIS MN-DOUGLAS WI-
407 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DOUGLAS AND SOUTHEASTERN ST. LOUIS COUNTIES UNTIL 415 PM CDT...

AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER...AND
MOVING NORTH AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DULUTH AND CHESTER PARK DULUTH AROUND 415 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CODY...DENFELD...LINCOLN
PARK...PIEDMONT HEIGHTS...CENTRAL BUSINESS DISTRICT...CENTRAL
HILLSIDE...ENDION...EAST HILLSIDE...CHESTER PARK-UMD AND CONGDON
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4652 9229 4656 9230 4689 9218 4685 9197
      4684 9197 4679 9207 4672 9202 4670 9196
      4668 9194 4645 9212
TIME...MOT...LOC 2107Z 195DEG 35KT 4669 9210

HAIL...1.00IN
WIND...<50MPH

$$

CLC
088 
WWUS53 KDLH 312116
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
416 PM CDT FRI MAY 31 2013

MNC137-WIC031-312126-
/O.EXP.KDLH.SV.W.0021.000000T0000Z-130531T2115Z/
ST. LOUIS MN-DOUGLAS WI-
416 PM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DOUGLAS AND
SOUTHEASTERN ST. LOUIS COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4652 9229 4656 9230 4689 9218 4685 9197
      4684 9197 4679 9207 4672 9202 4670 9196
      4668 9194 4645 9212
TIME...MOT...LOC 2107Z 195DEG 35KT 4669 9210

$$
CLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:58 PM CDT, 49 minutes earlier.

Area forecast discussion, May 31, 2:58 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
258 PM CDT FRI MAY 31 2013

.SHORT TERM...

THIS AFTERNOON THROUGH SATURDAY AFTERNOON...

MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE CONVECTIVE
THUNDERSTORMS CURRENTLY DEVELOPING ACROSS THE ERN TWO THIRDS OF
THE FORECAST AREA...AND EXPECTED TO MOVE NEWD THROUGH THE REGION
THROUGH THE EARLY EVENING. THERE COULD BE SCATTERED STRONG AND
ISOLATED SEVERE THUNDERSTORMS THROUGH 7/8 PM TONIGHT. THE MAIN
THREAT WITH WILL BE LARGE HAIL AND GUSTY WINDS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT OVER FAR ERN MN AND ALL
OF NW WI UNTIL 10 PM TONIGHT.

LARGE UPPER LOW OVER THE ERN DAKOTAS WILL CONTINUE TO TRANSLATE
EWD SLOWLY THROUGH TONIGHT AS A STRONG SURGE OF WARM MOIST
UNSTABLE AIR MASS ADVECTS NWD THROUGH THE REGION AND INTERACTS
WITH A RELATIVELY STRONG COLD FRONT. MUCH OF THE STRONG/SEVERE
CONVECTION WILL SUBSIDE AFTER SUNSET...BUT SHOWERS AND WEAK STORMS
WILL CONTINUE THROUGH LATE THIS EVENING. WILL SEE A BRIEF DRY SLOT
WORK OVER THE REGION LATE TONIGHT AS THE LOW MOVES ACROSS CENTRAL
MN. COLD AIR ON THE BACK SIDE OF THE LOW WILL CONTINUE TO CREATE
WEAK INSTABILITY THROUGH EARLY SAT MORNING...WITH SHOWERS AND A
FEW WEAK T-STORMS ACROSS THE SRN COUNTIES INTO SAT AFTERNOON.

TEMPERATURES WILL BE SLIGHTLY COOLER ON SATURDAY WITH HIGHS IN THE
60S AND LOWER 70S. LOWS TONIGHT WILL DROP INTO THE 50S.

.LONG TERM...

SATURDAY NIGHT THROUGH THURSDAY...

UPPER LEVEL TROF WILL DEPART NW WI SATURDAY NIGHT. A COUPLE OF
PIECES OF SHORT WAVE ENERGY WILL CROSS THE FA AND GENERATE SOME
SHOWERS. THE PCPN WILL DIMINISH FROM W TO E THROUGH THE NIGHT AND
HAVE TRENDED POPS ACCORDINGLY. HIGH PRESSURE BUILDS IN BEHIND THE
TROF LATE SATURDAY NIGHT AND CROSSES THE FA ON SUNDAY. THE HIGH WILL
IMPACT THE AREA THROUGH MONDAY EVENING. LATE MONDAY NIGHT MODELS
BEGIN TO DIFFER WITH PCPN REACHING THE WESTERN EDGE OF THE FA. HAVE
MAINTAINED THE SMALL POPS AND REMOVED THE MENTION OF THUNDER DUE TO
LACK OF INSTABILITY. NEXT CUT OFF UPPER LOW BEGINS TO AFFECT THE FA
TUESDAY NIGHT AND LASTS THROUGH THURSDAY. JUST HAVE A MENTION OF
RAIN AS BEST INSTABILITY FOR THUNDER IS FORECAST TO BE WELL SOUTH OF
THE AREA.

&&

.AVIATION...18Z TAFS.
VFR AHEAD OF THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS THAT
SHOULD BE DEVELOPING BETWEEN 21Z AND 00Z. GUSTY WINDS...BRIEF
HEAVY RAIN AND LIGHTNING IN THE VCNTY OF ANY STORMS. AREAS OF
BR/FG ARE POSSIBLE AFTER 03Z DUE TO THE RECENT RAINS AND EXPECTED
LIGHT WINDS AND MVFR/IFR CIGS AND VSBYS.

&&

.POINT TEMPS/POPS...
DLH  54  58  40  61 /  70  70  30   0
INL  45  49  36  61 /  60  60  20   0
BRD  55  60  41  64 /  40  60  10   0
HYR  56  65  41  62 /  70  70  40   0
ASX  54  56  40  58 /  60  70  40   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...TENTINGER
LONG TERM....GSF
AVIATION...GSF
Hazardous weather outlook, May 31, 11:34 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
1134 AM CDT FRI MAY 31 2013

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1134 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. STRONG
STORMS...WITH SOME ISOLATED SEVERE...ARE POSSIBLE THIS AFTERNOON
AND EARLY EVENING OVER FAR EASTERN MINNESOTA AND ESPECIALLY
NORTHWEST WISCONSIN. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
MAIN THREATS. SOME HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON OVER FAR EASTERN
MINNESOTA AND NORTHWEST WISCONSIN. THE STORMS ARE NOT EXPECTED TO
BE SEVERE.

SOME FROST WILL BE POSSIBLE OVER PORTIONS OF THE NORTHLAND SUNDAY
NIGHT AND AGAIN MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED BY LATE AFTERNOON OVER
PORTIONS OF FAR EASTERN MINNESOTA AND NORTHWEST WISCONSIN.

LSZ121-140>148-011130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1134 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. SOME OF THE
STORMS COULD BE STRONG WITH AN ISOLATED SEVERE THREAT AS WELL. THE
MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT NO SEVERE
WEATHER IS EXPECTED.

GUSTY NORTH TO NORTHEAST WINDS ARE POSSIBLE SATURDAY AFTERNOON AND
EARLY EVENING...WHICH MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, May 31, 2:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
252 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             GORDON                  46.25N 91.80W
05/31/2013  M0.25 INCH       DOUGLAS            WI   TRAINED SPOTTER

&&

BTENTING
Local storm report, May 31, 3:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
305 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             SOLON SPRINGS           46.35N 91.82W
05/31/2013  M1.00 INCH       DOUGLAS            WI   TRAINED SPOTTER

&&

DPACKING
Local storm report, May 31, 3:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 N SOLON SPRINGS       46.38N 91.82W
05/31/2013  M1.50 INCH       DOUGLAS            WI   PUBLIC

0258 PM     HAIL             SAGINAW                 46.86N 92.44W
05/31/2013  M0.75 INCH       ST. LOUIS          MN   TRAINED SPOTTER

&&

DPACKING
Local storm report, May 31, 3:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
322 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             5 NW SPOONER            45.88N 91.97W
05/31/2013  E1.75 INCH       WASHBURN           WI   TRAINED SPOTTER

            GROUND COVERED WITH HAIL.

0320 PM     HAIL             LAKE NEBAGAMON          46.51N 91.69W
05/31/2013  M0.50 INCH       DOUGLAS            WI   TRAINED SPOTTER

&&

KLH
Special weather statement, May 31, 3:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
325 PM CDT FRI MAY 31 2013

WIZ002>004-312100-
ASHLAND-BAYFIELD-IRON-
325 PM CDT FRI MAY 31 2013

...STRONG STORMS MOVING ACROSS NORTHERN WISCONSIN...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
IRON RIVER TO 4 MILES WEST OF UPSON...MOVING NORTH AT 60 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...

* THUNDERSTORMS WILL BE NEAR...
  SAXON AND PORT WING BY 330 PM...
  WASHBURN AND HERBSTER BY 335 PM...
  LA POINTE AND CORNUCOPIA BY 340 PM...
  MADELINE ISLAND AND RED CLIFF BY 345 PM...
  SAND ISLAND AND SAND BAY BY 350 PM...
  STOCKTON ISLAND AND RASPBERRY ISLAND BY 355 PM...
  DEVILS ISLAND AND OUTER ISLAND BY 400 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4629 9041 4657 9155 4680 9144 4705 9070
      4709 9074 4702 9060 4709 9059 4700 9053
      4697 9061 4689 9043 4690 9064 4686 9070
      4684 9072 4686 9056 4684 9056 4673 9076
      4652 9026

DAP
Local storm report, May 31, 3:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
330 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 N SOLON SPRINGS       46.38N 91.82W
05/31/2013  M1.00 INCH       DOUGLAS            WI   PUBLIC

&&

KLH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:59 AM CDTSpecial Weather StatementDLHSaint Louis46 min
May 31, 1:41 AM CDTSpecial Weather StatementDLHCrow Wing79 min
May 31, 1:49 AM CDTSpecial Weather StatementDLHKoochiching41 min
May 31, 2:24 AM CDTSpecial Weather StatementDLHPine66 min
May 31, 2:15 PM CDTSpecial Weather StatementDLHCarlton, Pine45 min
May 31, 2:27 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine48 min
May 31, 3:16 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis44 min
May 31, 3:23 PM CDTSpecial Marine WarningDLH22 min
May 31, 3:29 PM CDTSevere Thunderstorm WarningDLHSaint Louis46 min
May 31, 3:34 PM CDTSpecial Marine WarningDLH41 min
May 31, 3:53 PM CDTSpecial Marine WarningDLH52 min
May 31, 4:06 PM CDTSpecial Weather StatementDLHPine24 min
May 31, 4:12 PM CDTSpecial Marine WarningDLH63 min
May 31, 4:14 PM CDTSpecial Marine WarningDLH61 min
May 31, 4:38 PM CDTSpecial Weather StatementDLHCook37 min
May 31, 4:54 PM CDTSpecial Weather StatementDLHLake36 min
May 31, 5:17 PM CDTSpecial Weather StatementDLHCook28 min
May 31, 5:23 PM CDTSpecial Marine WarningDLH52 min
May 31, 5:34 PM CDTSpecial Weather StatementDLH26 min
May 31, 5:53 PM CDTSpecial Marine WarningDLH67 min
May 31, 6:05 PM CDTSpecial Marine WarningDLH40 min
May 31, 6:16 PM CDTSpecial Marine WarningDLH59 min
May 31, 6:47 PM CDTSpecial Weather StatementDLHCook58 min
May 30, 11:05 PM CDTSpecial Weather StatementDLHDouglas, Washburn25 min
May 30, 11:30 PM CDTSpecial Weather StatementDLHDouglas45 min
May 31, 2:21 PM CDTSevere Thunderstorm WarningDLHWashburn39 min
May 31, 2:50 PM CDTSevere Thunderstorm WarningDLHDouglas, Washburn25 min
May 31, 3:15 PM CDTSevere Thunderstorm WarningDLHDouglas45 min
May 31, 3:25 PM CDTSpecial Weather StatementDLHAshland, Bayfield35 min
May 31, 3:29 PM CDTSevere Thunderstorm WarningDLHIron46 min
May 31, 4:45 PM CDTSpecial Weather StatementDLHBayfield, Burnett, Douglas, Washburn60 min
May 31, 5:22 PM CDTSevere Thunderstorm WarningDLHAshland23 min
May 31, 5:31 PM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer44 min
May 31, 5:36 PM CDTSevere Thunderstorm WarningDLHPrice39 min
May 31, 6:00 PM CDTSevere Thunderstorm WarningDLHBayfield45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.